Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

What could be the reason for small red pinprick rashes on legs , chest and back after an ERCP which are not itchy and have little breathing trouble?

I had ERCP to remove stent 3 days ago. Yesterday afternoon I noticed small red pinprick rash on legs from ankle to thigh..not itchy. took children s claritin--1 tsp, as am higly allergic to almost everything. Rash does not itch, but places on chest and back have red circles where they places the sticky discs for monitors--alway get these from the sticky disks. i have only had this similar type rash on legs before when out in sun. Also, a little trouble breathing, but do not want to use inhaler or take more claritin. Maybe just anxiety?
Asked On : Tue, 3 Apr 2012
Answers:  2 Views:  926
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi..dear cstevens..,
Thanks for choosing HCM..,
ERCP is....Endoscopic retrograde cholangiopancreatography is a technique that combines the use of endoscopy and fluoroscopy to diagnose and treat certain problems of the biliary or pancreatic ductal systems. Through the endoscope, the physician can see the inside of the stomach and duodenum, and inject dyes into the ducts in the biliary tree and pancreas so they can be seen on X-rays...,
Here using dye contains IODINE, it will allergic to few members...,So U got this..,
U consult good dermatologist, he can treat and follow up the case..,
So meanwhile use...Tab..ALLEGRA 180 mg daily...,
Apply Clobetasol and gentamycin cream....thanQ
Answered: Mon, 16 Apr 2012
I find this answer helpful
General & Family Physician Dr. Haseena Hamdani's  Response
Hi Cstevensharris,
there are various reasons for these type of rash. It could be platelet deficiency, Immunoglobulin DIsease ( IGA), Solar dermatitis or due to Aspirin. As you have undergone major surgery, you must have run battery of tests, so I am not considering Platelet deficiency. Breathlessness could be due to anxiety, but if you have any other related symproms, please go and see your doctor.
You may go for allergen test also, it is unlikely that you are allergic to almost everything. Once you know your allergen, you can avoid that allergen.
Take care!
Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions